Previous |  Up |  Next

Article

References:
[1] S. Banach: Théorie des opérations linéaires. Warszawa 1932. Zbl 0005.20901
[2] J. L. Doob: Stochastic processes depending on a continuous parameter. Trans. Amer. Math. Soc. 42, (1937), 107-140. DOI 10.1090/S0002-9947-1937-1501916-1 | MR 1501916 | Zbl 0017.02701
[3] J. L. Doob: Probability in function space. Bull. Amer. Math. Soc. 53 (1947), 15 - 30. DOI 10.1090/S0002-9904-1947-08728-0 | MR 0019858 | Zbl 0032.03401
[4] K. Itô: On a stochastic integral equation. Proc. Japan. Acad. 22 (1946), 32 - 35. MR 0036958
[5] K. Itô: Stochastic differential equations in a differentiable manifold. Nagoya Math. J. 1 (1950), 35-47. MR 0038596
[6] K. Itô: On stochastic differential equations. Mem. Amer. Math. Soc. 4 (1950). MR 0040618
[7] A. N. Kolmogorov: Grundbegriffe der Wahrscheinlichkeitsrechnung. Berlin 1933. Zbl 0007.21601
[8] H. В. Mann: On the realization of stochastic processes by probability distributions in function spaces. Sankhya 11 (1951), 3 - 8. MR 0042627
[9] L. Pukánsky A. Rényi: On the approximations of measurable functions. Publ. Math. 2 (1951), 146-149. MR 0048547
[10] A. Špaček: Regularity properties of random transforms. Czechoslovak Math. J. 5 (1955), 143-151. MR 0073869
[11] M. H. Stone: Applications of the theory of Boolean rings to general topology. Trans. Amer. Math. Soc. 41 (1937), 375-481. DOI 10.1090/S0002-9947-1937-1501905-7 | MR 1501905 | Zbl 0017.13502
Partner of
EuDML logo